# SDR 99FDEA00115

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Part number: 65185371
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 654, FOUND VERTICAL FLANGE OF LWR WING CTR SECTION SPAR CHORD TO BE CORRODED RBL 55-LBL 55, BS 870.
